# SDR VNAA0203035

- Difficulty date: March 21, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,315 hours, 13,320 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ecu
- Part number: 1060003
- Part serial: 1055
- Condition: Failed
- Location: Lh
- Part time: 16,313 hours, 14,654 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A LEFT HAND ENGINE CONTROL UNIT FAIL INDICATION AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND REPLACED THE BUS POWER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
